Welcome to the Phobics Awareness Forums.
Panic 468x60
Results 1 to 2 of 2
  1. #1
    Junior Member
    Join Date
    Jul 2007
    Posts
    13

    citalopram making me feel worse ?!??!!!?

    I've just recently restarted taking citalopram 20mg. this is my 4th weekof taking it and still feeling the side effects badly. At first i felt very very tired, sicky, headaches and a general spaced out feeling. I am now 4 weeks down the line feeling all bar the tiredness

    I now feel out of breathe and today have had one of the worst anxiety days iver ever had. i cant breathe!

    Should i stick these out? has anyone else had these side effects? should they have stopped by now?

    I had a few very good days last week but it all seems to have gone backwards :9

  2. #2
    Junior Member
    Join Date
    Apr 2012
    Posts
    2
    i was on 80mg citalopram, never had any side affects, but i was having worse depressive episodes, couldnt figure out what to do with myslef upon waking up and such. it was horrible. I am now on cymbalta and havent had those episodes of everything closing in on me.

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Driving Large